# SDR 99ZZZX503

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270HC
- Make and model: Braero BAE125800A
- Aircraft serial: 258020
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Seal
- Part number: XA95110033
- Condition: Failed
- Location: Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 3.4 HOURS TSO, PUMP BEGAN LEAKING FROM SHAFT SEAL.  THIS WAS THE THIRD PUMP INSTALLED IN LAST 12 MONTHS.  PART S/N L167-B6.
